# SDR IPXA2014080483857

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02025214A
- Part serial: 000737
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.2500" PUNCTURE IN LOWER SKIN OF COVE PANEL ON RT MID FLAP.   R & R IAW EO B747-5750-55132-A.
